Accessibility navigation


Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Date | No Grouping | Item Type
Jump to: 2012
Number of items: 1.

2012

Smith, D. A. (2012) Well-posed two-point initial-boundary value problems with arbitrary boundary conditions. Mathematical Proceedings of the Cambridge Philosophical Society, 152 (3). pp. 473-496. ISSN 1469-8064 doi: https://doi.org/10.1017/S030500411100082X

This list was generated on Thu Jul 2 17:06:07 2020 UTC.

Page navigation